Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 580508, 8 pages
http://dx.doi.org/10.1155/2014/580508
Research Article

Expansive Mappings and Their Applications in Modular Space

Department of Mathematics, Faculty of Science, Imam Khomeini International University, Qazvin 34149-16818, Iran

Received 19 September 2013; Revised 30 January 2014; Accepted 31 January 2014; Published 14 April 2014

Academic Editor: Mohamed Amine Khamsi

Copyright © 2014 A. Azizi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Xiang and R. Yuan, “A class of expansive-type Krasnosel'skii fixed point theorems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 7-8, pp. 3229–3239, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. Xiang and R. Yuan, “Krasnoselskii-type fixed point theorems under weak topology settings and applications,” Electronic Journal of Differential Equations, vol. 2010, no. 35, pp. 1–15, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. Xiang, “Notes on expansive mappings and a partial answer to Nirenberg's problem,” Electronic Journal of Differential Equations, vol. 2013, no. 2, pp. 1–16, 2013. View at Google Scholar · View at MathSciNet
  4. M. A. Khamsi, “Nonlinear semigroups in modular function spaces,” Mathematica Japonica, vol. 37, no. 2, pp. 291–299, 1992. View at Google Scholar · View at MathSciNet
  5. M. A. Khamsi, W. M. Kozlowski, and S. Reich, “Fixed point theory in modular function spaces,” Nonlinear Analysis, vol. 14, pp. 935–953, 1999. View at Google Scholar
  6. A. Razani and R. Moradi, “Common fixed point theorems of integral type in modular spaces,” Bulletin of the Iranian Mathematical Society, vol. 35, no. 2, pp. 11–24, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Hajji and E. Hanebaly, “Fixed point theorem and its application to perturbed integral equations in modular function spaces,” Electronic Journal of Differential Equations, vol. 2005, no. 105, pp. 1–11, 2005. View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Gasiński and N. S. Papageorgiou, Nonlinear Analysis, vol. 9 of Mathematical Analysis and Applications, Chapman & Hall/CRC, 2006. View at MathSciNet
  9. A. Ait Taleb and E. Hanebaly, “A fixed point theorem and its application to integral equations in modular function spaces,” Proceedings of the American Mathematical Society, vol. 128, no. 2, pp. 419–426, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus